side-effects with PPI drugs

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

nagspope
New Member


Date Joined May 2005
Total Posts : 2
   Posted 5/26/2005 3:00 AM (GMT -7)   
I was diagonsed with GERD back in Feb. and after a  month of 20mg daily Omperazole (prisolec) I had pelvic pains, backache and tender breasts. Looked on insert and discovered that these are all possible side effects. Stopped taking them and things got better after two weeks but GERD symptoms came back. Went to doctor and was checked over (these side effects are also possible signs of testicular cancer!!) and am now on Zoton for two weeks, still with same symtptoms but slightly decreased (all PPIs apparently have similar sid effects). Friend of the family (female) suffered very similar side-effects to me on Omeprazole - although stated as 'rare'! Omeprazole is the cheapest here in the the UK so is always prescribed first on our National Health Service. mad
Anyone else out there had these or other side effects? 

Lady39
New Member


Date Joined May 2005
Total Posts : 17
   Posted 5/26/2005 5:12 AM (GMT -7)   
I had severe side effects on ranitidine:  joint pain, nausea, stomach pain, etc.  Protonix made my throat feel like it was swelling.  Am now on Nexium.  Unforrtunatley, I don't think these side effects are as 'rare' as the insert claims.  Each person reacts differently, if one isn't working for you try another.  My friend has very good luck with Prevacid.  I hope you feel better soon! :-)
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, February 23, 2018 7:07 PM (GMT -7)
There are a total of 2,932,624 posts in 321,764 threads.
View Active Threads


Who's Online
This forum has 160451 registered members. Please welcome our newest member, Riffraff.
407 Guest(s), 9 Registered Member(s) are currently online.  Details
Lapis_29, Angel07, ppm guy, 3timechamp, jared16, Skypilot56, BillyBob@388, Jack & Diane, BOB 46